# SDR CALA2024121201482

- Difficulty date: December 10, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 79,270 hours, 34,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - FAILED TEST EPSU BATTERY FWD LEFT 33-51-38 REPLACED FWD LEFT EPSU BATTERY REF AMM 33-51-38-400-002-A, OPS CHECK OK.
